# SDR 05FDEA03509

- Difficulty date: October 26, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19855
- Aircraft time: 62,689 hours, 46,443 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, AIRCRAFT WOULD NOT PRESSURIZE.  RAN QRH AND NO SUCCESS.  APPLIED SYSTEMS KNOWLEDGE AND COULD NOT SOLVE PROBLEM.  RETURNED TO MEMPHIS.  AFTER BLOCK-IN TO MEMPHIS, AND A VISUAL INSPECTION, FOUND AFT CARGO DOOR OPEN, AND FAIRING DOOR CLOSED.  SUSPECT NO INDICATION IN COCKPIT DUE TO AFT CARGO DOOR WARNING SWITCH STUCK CLOSED.  CLEANED SWITCH PER  727 M/M REF SMP'S AND CYCLED DOOR SEVERAL TIMES.  ALL INDICATIONS NORMAL. OK TO CONTINUE.
